question-icon

What causes anxiety while on Betacap TR?

default
Posted on Fri, 18 Aug 2017
Question: Hello Sir,
My name is XXXXXXX aged 38 years.I work in IT and last 2 years due to demanding work pressure had severe stress and anxiety and palpitations.Hence was advised to take Betacap TR 40 and Restyl 0.25.

I have done my Echo ,TMT tests and all are normal.My lipids are normal too.

Need to consult if I can continue with these medications for my stress levels.

Thanks.
doctor
Answered by Dr. Bhanu Partap (25 minutes later)
Brief Answer:
If you have stress you can continue

Detailed Answer:
Hello Sir

After going through the medical details provided by you I would like to tell you that if still your work load and stress levels are high then it's advisable to continue with the meds.

However I would like to suggest you to start practicing MEDITATION AND YOGA it will help you combat your stress levels and slowly you can stop all the meds.

You will feel positive and energetic within yourself after sometime of starting it.

Your Triglyceride levels are slightly raised which can be very well controlled by exercise and healthy diet.

I hope this information will answer your query.

Kind Regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Bhanu Partap (10 minutes later)
Thanks Sir,

Does taking Betacap 40 and Restyl will put me in a situation like addiction, as Iam taking long term.

This is due to my stress levels and lack of sleep as my work hours are from 2Pm - 11pm

Thanks.
doctor
Answered by Dr. Bhanu Partap (57 minutes later)
Brief Answer:
Hello again

Detailed Answer:
It's they are taken continuously for multiple years then body will become dependent on them.

However as you are on XXXXXXX minimal dosage so the chances of you getting addicted are less.

Start practicing yoga and meditation and slowly take the medicines off.

If you have any other doubts you can ask me back or else you can close the discussion and kindly rate the answer.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 2943 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes anxiety while on Betacap TR?

Brief Answer: If you have stress you can continue Detailed Answer: Hello Sir After going through the medical details provided by you I would like to tell you that if still your work load and stress levels are high then it's advisable to continue with the meds. However I would like to suggest you to start practicing MEDITATION AND YOGA it will help you combat your stress levels and slowly you can stop all the meds. You will feel positive and energetic within yourself after sometime of starting it. Your Triglyceride levels are slightly raised which can be very well controlled by exercise and healthy diet. I hope this information will answer your query. Kind Regards Dr Bhanu partap